Posted by: Gane | 2012-07-02

Dark Circles

Hi Doc

Can Deparoc casue dark circles under eyes, and making the skin under the eye puffy and and blueish?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Your medication can cause dilation of the blood vessels and poor lymphatic drainage of tissue. It is therefore, possible that the medication is the cause for the dark circles and puffiness. Please refer to the following link for other possibilities:

Please do not stop taking the medication. Rather consult your doctor.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Lalit | 2012-07-19

Blake, hi,wow 40 years of knowledge aqicured in woodwork, is so precious,you would have some young people and woman at home left to do the repairs on themselves,and older retired and VETERANS people that would like to do something with their hands beautiful bylearning how to from a MASTER WOODWORKER,AS A FAVORITE TEACHER IN YOUR OWN HOME TAKING EACH ONE AT A TIME OR IN A GROUP,WHICH WOULD FIND YOUR WELL ADVERTIZE ENCART IN THE LOCAL NEWSPAPER,IT WOULD BE WORTH A TRYAL the course has no limits, from basic to ROUTER WHICH IS VERY NICE TO LEARN TO DESIGN A PEACE OF REAL WOOD INTO A ROOM DIVIDER OR A USEFULL CUPBOARD lace with cut out leaves on topEXCETERA UNDER YOUR TEACHING VIGILANCE,wouldn''t it,byeReply

Reply to Lalit

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.